EconPapers    
Economics at your fingertips  
 

Unique Solutions of Some Recursive Equations in Economic Dynamics

Massimo Marinacci and Luigi Montrucchio

No 46, Carlo Alberto Notebooks from Collegio Carlo Alberto

Abstract: We study unique and globally attracting solutions of a general nonlinear equation that has as special cases some recursive equations widely used in Economics.

Keywords: Recursive equations; Intertemporal consumption (search for similar items in EconPapers)
JEL-codes: D81 D91 (search for similar items in EconPapers)
Pages: 45 pages
Date: 2007
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://www.carloalberto.org/wp-content/uploads/2018/11/no.46.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cca:wpaper:46

Access Statistics for this paper

More papers in Carlo Alberto Notebooks from Collegio Carlo Alberto Contact information at EDIRC.
Bibliographic data for series maintained by Giovanni Bert ().

 
Page updated 2025-04-03
Handle: RePEc:cca:wpaper:46